آمار

تعداد نشریات42
تعداد شماره‌ها851
تعداد مقالات7,162
تعداد مشاهده مقاله2,860,608
تعداد دریافت فایل اصل مقاله3,153,813
Malinin, Dmitry. (1397). On some integral representations of groups and global irreducibility.. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), 81-94. doi: 10.22108/ijgt.2017.100688.1402
Dmitry Malinin. "On some integral representations of groups and global irreducibility.". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 3, 1397, 81-94. doi: 10.22108/ijgt.2017.100688.1402
Malinin, Dmitry. (1397). 'On some integral representations of groups and global irreducibility.', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), pp. 81-94. doi: 10.22108/ijgt.2017.100688.1402
Malinin, Dmitry. On some integral representations of groups and global irreducibility.. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(3): 81-94. doi: 10.22108/ijgt.2017.100688.1402


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.